Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gaisin, Ahtyar Magazovich

Total publications: 76 (71)
in MathSciNet: 40 (40)
in zbMATH: 37 (37)
in Web of Science: 33 (33)
in Scopus: 18 (18)
Cited articles: 36
Citations in Math-Net.Ru: 154
Citations in Web of Science: 47
Citations in Scopus: 21

Number of views:
This page:2602
Abstract pages:11292
Full texts:4193
References:1098
Gaisin, Ahtyar Magazovich
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 5.03.1954
E-mail:
Keywords: entire functions; Dirichlet series.
UDC: 517.5, 517.53, 517.537.7, 517.537.72, 517.982.3, 517.44, 517.982.4, 517.537
MSC: 30B10, 30B30, 30B40, 30B50, 30D20, 41A10, 30D15, 30D60, 32A10

Subject:

Scientific interests: entire functions, asymptotics of functions, represented by exponential serie. Polyas problem (set by him in 1929) for Dirichlet serie with Fejer gaps.

Biography

Graduated from Bashikirian state unversity in 1978 (department of theory of functions and functional analysis). D.Sci. thesis was defended in 1996. A list of my works contains more than 40 titles.

   
Main publications:
  1. A.M. Gaisin, “Usilennaya nepolnota sistemy eksponent i problema Makintaira”, Matematicheskii sbornik, 182:7 (1991), 931–945  mathnet  mathscinet  zmath
  2. A.M. Gaisin, “Otsenka ryada Dirikhle, pokazateli kotorogo – nuli tseloi funktsii s neregulyarnym povedeniem”, Matematicheskii sbornik, 185:2 (1994), 33–56  mathnet  mathscinet  zmath
  3. A.M. Gaisin, “Otsenka rosta i ubyvaniya tseloi funktsii beskonechnogo poryadka na krivykh”, Matematicheskii sbornik, 194:8 (2003), 55–82  mathnet  crossref  mathscinet  zmath
  4. A.M. Gaisin, Zh.G. Rakhmatullina, “Otsenka summy ryada Dirikhle cherez minimum modulya na vertikalnom otrezke”, Matematicheskii sbornik, 202:12 (2011), 23–56  mathnet  crossref  mathscinet  zmath
  5. Gaisin A.M., “Ekstremalnye zadachi v nekvazianaliticheskikh klassakh Karlemana. Prilozheniya”, Matematicheskii sbornik, 209:7 (2018), 44–70  mathnet  crossref

http://www.mathnet.ru/eng/person11892
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228510
http://www.researcherid.com/rid/A-9459-2016

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. A. M. Gaisin, G. A. Gaisina, “Teoremy tipa Ritta - Sugimury”, Vladikavkazskii matematicheskii zhurnal, 22:3 (2020), 47–57  mathnet  crossref

   2019
2. A. M. Gaisin, G. A. Gaisina, “Behavior of coefficients of series of exponents of finite order near the boundary”, Complex Analysis. Mathematical Physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 162, VINITI, Moscow, 2019, 15–24  mathnet  mathscinet

   2018
3. A. M. Gaisin, “Extremal problems in nonquasianalytic Carleman classes. Applications”, Sb. Math., 209:7 (2018), 958–984  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus

   2019
4. A. M. Gaisin, N. N. Aitkuzhina, “The order of а Dirichlet series with an irregular distribution of the exponents in the half-strip”, St. Petersburg Math. J., 30:4 (2019), 639–653  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2018
5. A. M. Gaisin, G. A. Gaisina, “Order of Dirichlet series with regular distribution of exponents in half-strips”, Ufa Math. J., 10:4 (2018), 50–63  mathnet  crossref  mathscinet  isi  scopus

   2019
6. A. M. Gaisin, N. N. Aitkuzhina, “The order of the Dirichlet series in the half-strip”, Journal of Mathematical Sciences, 241:6 (2019), 686–700  mathnet  crossref  mathscinet  zmath  scopus

   2017
7. A. M. Gaisin, G. A. Gaisina, “Estimate for growth and decay of functions in Macintyre–Evgrafov kind theorems”, Ufa Math. Journal, 9:3 (2017), 26–36  mathnet  crossref  isi  elib  elib  scopus
8. A. M. Gaisin, Aleksei Fedorovich Leontev (1917 – 1987): osnovnye napravleniya issledovanii i vklad v nauku, RITs BashGU, Ufa, 2017 , 40 pp.
9. A. M. Gaisin, “Osnovopolozhnik ufimskoi matematicheskoi shkoly (k stoletiyu so dnya rozhdeniya A.F. Leonteva)”, Vestnik AN RB, 22:1 (2017), 94–101  elib
10. A. M. Gaisin, Tselye funktsii: osnovy klassicheskoi teorii s prilozheniyami k issledovaniyam po kompleksnomu analizu, 2-e izd., RITs BashGU, Ufa, 2017 , 160 pp.
11. A. M. Gaisin, “Alexey Fedorovich Leont'ev (to his centenary)”, Ufa Math. Journal, 9:3 (2017), 3–7  mathnet  crossref  scopus
12. A. F. Leontev, Predstavlenie funktsii ryadami eksponent, eds. A. M. Gaisin, Dialog, Ufa, 2017 , 128 pp.

   2016
13. A. M. Gaisin, Tselye funktsii: osnovy klassicheskoi teorii s prilozheniyami k issledovaniyam po kompleksnomu analizu, Monografiya, RITs BashGU, Ufa, 2016 , 160 pp.
14. A. M. Gaisin, R. A. Gaisin, “Incomplete system of exponentials on arcs and nonquasianalytic Carleman classes. II”, St. Petersburg Math. J., 27:1 (2016), 33–50  mathnet  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus

   2015
15. N. N. Aitkuzhina, A. M. Gaisin, “Exactness of estimates for $k$th order of Dirichlet series in a semi-strip”, Ufa Math. Journal, 7:4 (2015), 15–23  mathnet  crossref  isi (cited: 1)  elib  elib  scopus (cited: 2)
16. A. M. Gaisin, T. I. Belous, “Effektivnaya otsenka monotonnoi funktsii”, Matematicheskie metody i informatsionnye tekhnologii v sotsialno-ekonomicheskoi sfere, Sb. statei po mater. vserossiiskoi konferentsii, Nauchno-izd. tsentr «Aeterna», Ufa, 2015, 16–21

   2014
17. N. N. Aitkuzhina, A. M. Gaisin, “$k$-order estimate for Dirichlet series in a half-strip”, Ufa Math. Journal, 6:4 (2014), 18–30  mathnet  crossref  elib  elib  scopus (cited: 1)

   2013
18. A. M. Gaisin, “Minimum of modulus of the sum of Dirichlet series converging in a half-plane”, Ufa Math. Journal, 5:4 (2013), 49–57  mathnet  crossref  elib
19. N. N. Aitkuzhina, A. M. Gaisin, “Dirichlet series with real coefficients”, Ufa Math. Journal, 5:3 (2013), 3–10  mathnet  crossref  elib

   2012
20. A. M. Gaisin, Zh. G. Rakhmatullina, “Iterations of entire transcendental functions with a regular behavior of the modulus minimum”, Ufimsk. Mat. Zh., 4:1 (2012), 38–46  mathnet  elib
21. A. M. Gaisin, T. I. Belous, Ryady Fure, Uchebnoe elektronnoe izdanie, UGATU, Ufa, 2012 , 65 pp., Nomer gos. registr. – 0321204201

   2011
22. A. M. Gaisin, Zh. G. Rakhmatullina, “An estimate for the sum of a Dirichlet series in terms of the minimum of its modulus on a vertical line segment”, Sb. Math., 202:12 (2011), 1741–1773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus

   2010
23. A. M. Gaisin, Zh. G. Rakhmatullina, “Behavior of the modulus minimum of the Dirichlet series on the system of segments”, Ufimsk. Mat. Zh., 2:3 (2010), 39–45  mathnet  zmath  elib
24. A. M. Gaisin, Zh. G. Rakhmatullina, “Real sequences with Fejér gaps”, Ufimsk. Mat. Zh., 2:2 (2010), 27–40  mathnet  zmath  elib
25. A. M. Gaisin, Teoremy tipa Borelya-Nevanlinny. Primeneniya, Uchebnoe posobie (rukovodstvo k primeneniyu v issledovaniyakh po teorii funktsii), RITs BashGU, Ufa, 2010 , 82 pp.

   2009
26. A. M. Gaisin, “Classes of Dirichlet Series with Real Coefficients Defined by Convex Majorants of a Growth”, Ufimsk. Mat. Zh., 1:4 (2009), 58–66  mathnet  zmath
27. A. M. Gaisin, N. N. Yusupova, “Behaviour of the Sum of Dirichlet Series with a given majorant of a growth on curves”, Ufimsk. Mat. Zh., 1:2 (2009), 17–28  mathnet  zmath  elib
28. A. M. Gaisin, I. G. Kinzyabulatov, “Usilenno nepolnye sistemy eksponent”, Poet, uchenyi, pedagog, Materialy Vseros. konf., posv. 100-letiyu so dnya rozhdeniya N. A. Frolova (Syktyvkar, 13–14 aprelya 2009 g.), SyktGU, Syktyvkar, 2009, 91–95
29. A. M. Gaisin, N. N. Yusupova, “O teoremakh edinstvennosti dlya ryadov Dirikhle”, Poet, uchenyi, pedagog, Materialy Vseros. konf., posv. 100-letiyu so dnya rozhdeniya N. A. Frolova (Syktyvkar, 13–14 aprelya 2009 g.), SyktGU, Syktyvkar, 2009, 96–100

   2008
30. A. M. Gaisin, “Levinson's Condition in the Theory of Entire Functions: Equivalent Statements”, Math. Notes, 83:3 (2008), 317–326  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 1)
31. A. M. Gaisin, I. G. Kinzyabulatov, “A Levinson-Sjöberg type theorem. Applications”, Sb. Math., 199:7 (2008), 985–1007  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 1)
32. A. M. Gaisin, D. I. Sergeeva, “An estimate for the Dirichlet series in a half-strip in the case of the irregular distribution of exponents. II”, Siberian Math. J., 49:2 (2008), 222–238  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 5)
33. A. M. Gaisin, I. G. Kinzyabulatov, “Nepolnye sistemy eksponent na dugakh”, Tr. Instituta matematiki s VTs UNTs RAN, Vyp. 1, RITs BashGU, Ufa, 2008, 50–60

   2007
34. A. M. Gaisin, “Dirichlet series with real coefficients that are unbounded on the positive half-axis”, Sb. Math., 198:6 (2007), 793–815  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus
35. A. M. Gaisin, D. I. Sergeeva, “Entire functions with a given sequence of zeros and of regular behavior on the real axis. I”, Siberian Math. J., 48:5 (2007), 798–808  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 7)
36. A. M. Gaisin, I. G. Kinzyabulatov, “Teorema tipa Levinsona i kvazianaliticheskie klassy funktsii”, Vestnik UGATU, 9:3 (21) (2007), 14–19

   2006
37. A. M. Gaisin, “Properties of series of exponentials whose exponents satisfy to a condition of Levinson type”, Sb. Math., 197:6 (2006), 813–833  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus

   2005
38. A. M. Gaisin, I. D. Latypov, “Asymptotic Behavior of the Sum of the Dirichlet Series of Prescribed Growth on Curves”, Math. Notes, 78:1 (2005), 33–46  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
39. A. M. Gaǐsin, D. I. Sergeeva, “Entire functions of exponential type with regular behavior on the real axis”, Vladikavkaz. Mat. Zh., 7:3 (2005), 31–37  mathnet  mathscinet  elib

   2004
40. A. M. Gaisin, I. D. Latypov, “An estimate for the Dirichlet series with Fejér gaps on the real axis”, Siberian Math. J., 45:1 (2004), 53–68  mathnet  crossref  mathscinet  zmath  isi  elib (cited: 1)

   2003
41. A. M. Gaisin, “Estimates of the growth and decrease on curves of an entire function of infinite order”, Sb. Math., 194:8 (2003), 1167–1194  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 6)  scopus (cited: 2)
42. A. M. Gaisin, T. I. Belous, “Estimation over curves of the functions given by Dirichlet series on a half-plane”, Siberian Math. J., 44:1 (2003), 22–36  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
43. A. M. Gaisin, “Razlichnye interpretatsii usloviya tipa Levinsona”, Vestnik UGATU, 4:2 (2003), 79–83

   2002
44. A. M. Gaisin, I. D. Latypov, “Asymptotics of the logarithm of the maximal term of a modified Dirichlet series”, Russian Math. (Iz. VUZ), 46:9 (2002), 13–22  mathnet  mathscinet  zmath  elib
45. A. M. Gaisin, “Solution of the Polya problem”, Sb. Math., 193:6 (2002), 825–845  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 1)
46. A. M. Gaisin, T. I. Belous, “$B$-stability of the maximal term of the Hadamard composition of two Dirichlet series”, Siberian Math. J., 43:6 (2002), 1027–1038  mathnet  crossref  mathscinet  zmath  isi
47. A. M. Gaisin, T. I. Belous, “Asimptoticheskie svoistva ryadov Dirikhle s lakunami Feiera”, Vestnik UGATU, 3:1 (2002), 65–72

   2001
48. A. M. Gaisin, “Maximal Term of the Modified Dirichlet Series”, Math. Notes, 69:6 (2001), 756–769  mathnet  crossref  crossref  mathscinet  zmath  isi  elib

   2000
49. A. M. Gaisin, “Otsenka ryada Dirikhle s lakunami Feiera na krivykh”, Doklady RAN, 370:6 (2000), 735–737  mathnet (cited: 5)  mathscinet  zmath
50. A. M. Gaisin, T. I. Belous, “Asimptotika maksimalnogo chlena izmenennogo ryada Dirikhle”, Kompleksnyi analiz, differentsialnye uravneniya i smezhnye voprosy. I. Kompleksnyi analiz., Tr. mezhdunarodnoi konferentsii, IMVTs UNTs RAN, Ufa, 2000, 14–20
51. A. M. Gaisin, “V – ustoichivost maksimalnogo chlena izmenennogo ryada Dirikhle”, Aktualnye problemy matematicheskogo analiza, Sb. nauchn. trudov, Izd-vo GinGo, Rostov-na-Donu, 2000, 58–66

   1999
52. A. M. Gaisin, Ryady Dirikhle s lakunami Feiera, Preprint. ISBN 5-13-000024-2, Institut matematiki s VTs UNTs RAN, Ufa, 1999 , 36 pp.

   1998
53. A. M. Gaisin, “On a theorem of Hayman”, Siberian Math. J., 39:3 (1998), 431–445  mathnet  crossref  mathscinet  zmath  isi (cited: 3)
54. A. M. Gaisin, Approksimatsiya v normirovannykh prostranstvakh, Uchebnoe posobie, Izd-vo BashGU, Ufa, 1998 , 84 pp.

   1997
55. A. M. Gaisin, “Asymptotic estimate of the sum of a Dirichlet series on curves”, Math. Notes, 61:6 (1997), 681–686  mathnet  crossref  crossref  mathscinet  zmath  isi  elib (cited: 1)
56. A. M. Gaisin, “On a theorem of Pólya on entire functions with real Taylor coefficients”, Siberian Math. J., 38:1 (1997), 37–46  mathnet  crossref  mathscinet  zmath  isi

   1996
57. A. M. Gaisin, “An estimate of a Dirichlet series with real coefficients on a ray”, Math. Notes, 60:6 (1996), 611–621  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
58. A. M. Gaisin, “Dirichlet series with rarely alternating real coefficients”, Siberian Math. J., 37:2 (1996), 245–252  mathnet  crossref  mathscinet  zmath  isi

   1995
59. A. M. Gaisin, “Behavior of logarithm of modulus of the sum of Dirichlet series on curves”, The Journal of Analysis (Madras), 3 (1995), 205–211  mathscinet  zmath
60. A. M. Gaisin, “Behavior of the logarithm of the modulus value of the sum of a Dirichlet series converging in a half-plane”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 175–186  mathnet  crossref  mathscinet  zmath  isi
61. A. M. Gaisin, “On a conjecture of Polya”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 281–299  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)
62. A. M. Gaisin, “An estimate for a Dirichlet series whose exponents are zeros of an entire function with irregular behavior”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 163–183  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1994
63. A. M. Gaisin, “O roste summy ryada Dirikhle na luche”, Lineinye operatory v kompleksnom analize, Sb. statei, izd-vo RGU, Rostov-na-Donu, 1994, 27–34

   1991
64. A. M. Gaisin, “Behavior of the sum of a Dirichlet series having a prescribed growth”, Math. Notes, 50:4 (1991), 1018–1024  mathnet  crossref  mathscinet  zmath  isi
65. A. M. Gaisin, “A uniqueness theorem for Dirichlet series”, Math. Notes, 50:2 (1991), 807–812  mathnet  crossref  mathscinet  zmath  isi

   1992
66. A. M. Gaisin, “Strong incompleteness of a system of exponentials, and Macintyre's problem”, Math. USSR-Sb., 73:2 (1992), 305–318  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)

   1990
67. A. M. Gaisin, “Behavior of the sum of a series of exponentials near the boundary of the domain of regularity”, Math. Notes, 48:3 (1990), 904–910  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
68. A. M. Gaisin, “Asimptoticheskoe povedenie summy tselogo ryada Dirikhle na krivykh”, Issledovaniya po teorii priblizhenii, Tr. Instituta matematiki s VTs, BNTs AN SSSR, Ufa, 1990, 3–15

   1987
69. A. M. Gaisin, “Behavior of the sum of a Dirichlet series in halfstrips”, Math. Notes, 42:5 (1987), 863–868  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1984
70. A. M. Gaisin, “Rost funktsii, predstavlennoi ryadom Dirikhle, na luche”, Issledovaniya po teorii approksimatsii funktsii, Tr. OFM BFAN SSSR, BFAN SSSR, Ufa, 1984, 20–29  mathscinet
71. A. M. Gaisin, Otsenka rosta funktsii, predstavlennoi ryadom Dirikhle, na luche, Ruk. dep. v VINITI № 1000-84, 9 fevralya 1984  zmath

   1983
72. A. M. Gaisin, “Razlozhenie funktsii, analiticheskikh v poluploskosti i imeyuschikh konechnyi R-tip, v ryady eksponent”, Voprosy approksimatsii funktsii veschestvennogo i kompleksnogo peremennykh, Tr. OFM BFAN SSSR, BFAN SSSR, Ufa, 1983, 30–42  mathscinet
73. A. M. Gaisin, “A bound for the growth in a half-strip of a function represented by a Dirichlet series”, Math. USSR-Sb., 45:3 (1983), 411–422  mathnet  crossref  mathscinet  zmath

   1982
74. A. M. Gaisin, Razlozhenie funktsii, analiticheskikh v poluploskosti i imeyuschikh konechnyi poryadok rosta vblizi granitsy, v ryady eksponent, Ruk. dep. v VINITI № 2448-82, 14 maya 1982
75. A. M. Gaisin, “O tipe funktsii, predstavlennoi ryadom Dirikhle v polupolose”, Voprosy approksimatsii funktsii kompleksnogo peremennogo, Tr. OFM BFAN SSSR, BFAN SSSR, Ufa, 1982, 3–15

   1980
76. A. M. Gaisin, “O roste funktsii, predstavlennoi ryadom Dirikhle, vblizi pryamoi skhodimosti”, Issledovaniya po teorii approksimatsii funktsii, Tr. OFM BFAN SSSR, BFAN SSSR, Ufa, 1980, 5–13

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021